# SDR SWAA2024070810054

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 62,956 hours, 37,847 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

#2 ENGINE TAIL PIPE FIRE AT GATE<[01] LP 2602505 AP 3395119 INSPECTED INLET AND EXHAUST FOUND OIL ACCUMULATION IN THE CENTER EXHAUST PLUG CAVITY NO OTHER DEFECTS NOTED. OIL CONSUMPTION AND PRESSURE ARE WITHIN NORMAL LIMITS. REF FIM 71-05 TASK 811. POWERPLANT ENGINEERING WILL MONITOR. AC OKAY FOR SERVICE.
